MAUDE Adverse Event Report: HALYARD HEALTH DUCKBILL SURGICAL MASK; ICP FACIAL PROTECTION PRODUCTS

HALYARD HEALTH DUCKBILL SURGICAL MASK; ICP FACIAL PROTECTION PRODUCTS
Model Number 48220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Inflammation (1932); Respiratory Distress (2045)
Date of Event 07/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record is not possible as no lot number was provided.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of 1-nov-17 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).Device not returned.
 
Event or Problem Description
It was reported that following use of the mask, the user experienced redness, itching, and swollen lips and was treated with benadryl, steroid cream, and ventolin inhaler.Additional information has been requested but not yet provided.

Brand Name
DUCKBILL SURGICAL MASK
Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7001542
Report Number9616096-2017-00002
Device Sequence Number19170889
Product Code FXX
UDI-Device Identifier30680651482205
UDI-Public30680651482205
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K823078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number48220
Device Catalogue Number991048220
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2017
Initial Report FDA Received Date11/03/2017
Patient Sequence Number1